| Model Number |
PCDB1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Diarrhea (1811); Inflammation (1932); Nausea (1970); Pain (1994); Chills (2191); Hernia (2240); Weight Changes (2607); Decreased Appetite (4569)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Event or Problem Description
It was reported by an attorney that the patient underwent removal surgery and recurrent hernia repair surgery on (b)(6) 2010 and mesh was implanted.It was reported that the patient underwent removal surgery on (b)(6) 2021.It was reported that the patient experienced severe pain, nausea, diarrhea, chills, inflammation, loss of appetite and extreme weight loss.The patient had a previous mesh implanted on (b)(6) 2008 which is captured in separate file.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 5/19/2022.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.
Additional Manufacturer Narrative
Date sent to the fda: 8/6/2024 additional information: a1, a2 additional b5 narrative: it was reported that patient underwent removal surgery on (b)(6) 2022.The patient experience adhesions and incisional hernia.(b)(4).Submitted for adverse event which occurred (b)(6) 2021.(b)(4) submitted for adverse event which occurred (b)(6) 2022.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.